# SDR DALA2025032102138

- Difficulty date: March 21, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 94,603 hours, 12,481 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 LAV 1L PSU NEEDS TO BE RE-STOWED. CORRECTIVE ACTION: RE-PACKED PER A330 AMM 35-23. OK FOR SERVICE. (6451153)
